# SDR SWAA2016070753581

- Difficulty date: June 9, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-7
- Aircraft serial: 29366
- Aircraft time: 28,807 hours, 19,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Bs 727a-B27b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CORRODED BETWEEN BS 727A - 727B, LBL 25.  R & R THE ANGLE IAW SRM.
